# SDR FDEA201305010893

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: AEA7131501
- Condition: Corroded
- Location: Bs 1461-1490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL BS 1461 TO 1490 RT DIAGONAL I-BEAM FOUND CORRODED.   R & R WITH NEW FABRICATED I-BEAM IAW SRM 51-31-01, REV 52 AND EA 1-53-167608.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
